# SDR CALA2025011701941

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 131,902 hours, 20,421 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 4742A
- Condition: Failed
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD EQ  SUP FAN 1 ON LANDING ACRID SMELL IN FD CREW ADVISES ODOR DISSIPATED ONCE ALT FAN WAS SELECTED. PARTS UPDATE ONLY. VERIFIED EQ COOL FAN CAUSED SMELL WHEN RUNNING. SHUTS OFF AFTER HEATING UP. REQUEST MEL FOR INOP FAN MEL 2158D IAH HAS THE PART. PLZ REPLACE THE FAN . REMOVED AND REPLACED EQUIPMENT COOLING SUPPLY FAN, REF AMM 21-58-06-004-283 AND AMM 21-58-06-404-284. OPS CHECKS GOOD. MESSAGE CLEARED.
